# SDR SWAA2013022112957

- Difficulty date: February 2, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,714 hours, 46,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON WEB (2EA) LOCATED BETWEEN BS 706 TO BS 711 AND LBL 24.82 LONGITUDINAL FLOORBEAM CENTER SECTION.  REPAIRED WING CENTER SECTION FLOORBEAM WEB LBL 24.82 BETWEEN BS 698 TO BS 717 LONGITUDINAL BEAM IAW EA 1-357-7921 REV 0 AND EO AEM-HC57-009/13 R0.
